Limit cycles in a generalized Gause-type predator-prey model

Download
  1. Get@NRC: Limit cycles in a generalized Gause-type predator-prey model (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleChaos, Solitons and Fractals
Volume37
Pages13431355; # of pages: 13
Publication date
AffiliationNRC Institute for Biodiagnostics; National Research Council Canada
Peer reviewedNo
NRC number2383
NPARC number9148189
Export citationExport as RIS
Report a correctionReport a correction
Record identifier1f45ed1a-e6c3-427e-90c6-353f3c30a576
Record created2009-06-25
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)